# SDR UPS204483

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION ON THE LEFT WING FRONT SPAR CENTER TANK ACCESS DOOR CUTOUT ON THE OUTER SURFACE.  MAINTENANCE REMOVED THE DAMAGED AREA, REPAIRED AND INSTALLED PER SRM 57-30-3 AND UPS EO 727-57-1630.
